Publications

Export 14 results:
Filters: First Letter Of Last Name is O  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
O
D. Outomuro, Adams, D. C., and Johansson, F., Wing shape allometry and aerodynamics in calopterygid damselflies: a comparative approach, BMC evolutionary biology, vol. 13, no. 1, p. 118, 2013.
D. Outomuro, Adams, D. C., and Johansson, F., The evolution of wing shape in ornamented-winged damselflies (Calopterygidae, Odonata), Evolutionary biology, vol. 40, no. 2, pp. 300-309, 2013.
J. M. Orlofske, Ohnesorg, W. J., and Debinski, D. M., A comparison of the arthropod communities in remnant, restored, and reconstructed Iowa tallgrass prairies, Natural Areas Journal, vol. 31, no. 2, pp. 148-155, 2011.
J. M. Orlofske, Ohnesorg, W. J., and Debinski, D. M., Potential terrestrial arthropod indicators for tallgrass prairie restoration in Iowa, Ecological Restoration, vol. 28, no. 3, pp. 250-253, 2010.
C. R. Olson, Vleck, C. M., and Adams, D. C., Decoupling morphological development from growth in periodically cooled zebra finch embryos, Journal of morphology, vol. 269, no. 7, pp. 875-883, 2008.
K. M. Olsen and Wendel, J. F., A bountiful harvest: genomic insights into crop domestication phenotypes, Annual Review of Plant Biology, vol. 64, pp. 47-70, 2013.
K. M. Olsen and Wendel, J. F., Crop plants as models for understanding plant adaptation and diversification, Frontiers in plant science, vol. 4, 2013.
B. F. M. Olechnowski, Debinski, D. M., Drobney, P., Viste-Sparkman, K., and Reed, W. T., Changes in vegetation structure through time in a restored tallgrass prairie ecosystem and implications for avian diversity and community composition, Ecological Restoration, vol. 27, no. 4, pp. 449-457, 2009.
B. F. M. Olechnowski, VanNimwegen, R. E., Debinski, D. M., and Reed, W. T., A paper to be submitted to the Journal of Field Ornithology, Brian Frederick Olechnowski, p. 97, 2009.
B. F. M. Olechnowski and Debinski, D. M., A paper published in the Wilson Journal of Ornithology, Brian Frederick Olechnowski, p. 12, 2009.
B. F. M. Olechnowski and Debinski, D. M., Response of songbirds to riparian willow habitat structure in the Greater Yellowstone Ecosystem, The Wilson Journal of Ornithology, vol. 120, no. 4, pp. 830-839, 2008.
B. F. M. Olechnowski, Debinski, D. M., and Harms, T. M., A paper to be submitted to Ecological Restoration, Brian Frederick Olechnowski, p. 70, 2009.
B. F. M. Olechnowski, Debinski, D. M., Drobney, P., Viste-Sparkman, K., and Reed, W. T., A paper accepted for publication in Ecological Restoration, Brian Frederick Olechnowski, p. 40, 2009.